Overwhelming

A board to discuss the newly-released drug Tysabri, (formerly known as Antegren) as a treatment for Multiple Sclerosis

Overwhelming

Postby Tiramisu » Wed Jul 12, 2006 7:47 pm

Wow..
For a newbie, this is so overhwelming..... :cry:
Mars
User avatar
Tiramisu
Family Member
 
Posts: 27
Joined: Sat May 27, 2006 3:00 pm
Location: Miami, Fl

Advertisement

Postby leeeeeway » Thu Jul 13, 2006 7:52 pm

Don't be overwhelmed...you didn't get MS yesterday and you don't have to decide what to do today. The answer will become clear to you as you get a grip on what you feel. There's a reason why it's called a catastrophic disease...give yourself a break...
User avatar
leeeeeway
Family Member
 
Posts: 38
Joined: Wed Aug 10, 2005 3:00 pm
Location: Loveland, Colorado

Postby DonnaJ » Mon Jan 29, 2007 7:12 pm

I want to post a reply because I have been reading about Tysabri and would like to communicate with others on the drug. I had my second infusion on January 17 and it kicked my butt for three days. Pain, sleeplessness, and of course worry. Can I expect the infusions to get easier? I have RRMS disagnosed for 8 years. Copaxone was my durg of choice until Tysabri came back. I am so unsure about using this site, but I will get better.
User avatar
DonnaJ
Newbie
 
Posts: 2
Joined: Sun Jan 28, 2007 4:00 pm

Postby noreen » Wed Jan 31, 2007 8:37 am

Donna,
It's better to post than not. I started a thread called tysabru update after third infusion, that's getting a lot of hits and a few posts. I, (and others, I'm sure) would love to hear about how you are doing.
Noreen
User avatar
noreen
Getting to Know You...
 
Posts: 17
Joined: Tue Nov 28, 2006 4:00 pm

DonnaJ, Noreen, and Pete....

Postby msladyinca » Wed Jan 31, 2007 3:19 pm

Hi Donna...

I've had 4 infusions, with my 5th coming up.

Pain, sleeplessness, and of course worry


These are probably side effects and will more than likely pass as your body gets accustomed to Tysabri (as a few others have reported this too, and they said that it passes in a couple of days as well - and it doesn't happen with each infusion)...your worry is more than likely adding to your sleeplessness (I'm just guessing as I'm not a dr.) Try not to worry as it causes stress and stress + MS don't mix well, as we all know.

Also Donna, if you go to http://www.mspatientsforchoice.org/, you can read other Tysabri Patient Progress Reports.

Hi Noreen and Pete,

I am so very happy for you both (and Donna too), that you now have a superior efficous medication (Tysabri) to help you fight your MS.

If any of you (or any Tysabri users here that I missed-and I'm sure there are many of you), would like to share your Tysabri experiences on the http://www.mspatientsforchoice.org/ website, which will be helping other MS'ers looking for Tysabri info, please send me a PM with your email address, or send me an email directly at LGLBGL2003@AOL.com for further information :P

Noreen and Pete, thanks for the Lot# and Exp. Date of your Tysabri vials... keep them coming for each infusion you receive...wooohooo!

Take care all,

Lauren
:D
Feel free to visit my Blog and leave me a comment, I'd love to hear from you! :)

http://lauren-livingwithms-aolcomlglbgl ... gspot.com/

Co-owner of a MS Support Group
User avatar
msladyinca
Family Elder
 
Posts: 104
Joined: Sun Aug 13, 2006 3:00 pm
Location: So. Calif.


Return to Tysabri (Antegren or Natalizumab)

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service